# SDR AALA20140903009

- Difficulty date: September 2, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 46,819 hours, 7,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 4 EXTERNAL EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR RT NR 4 EXTERNAL EMER LIGHT.  OPERATIONS CHECKED NORMAL.
